Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 2, NWS Wilmington, NC

January 8, 2016

NWS Wilmington, NC issued this small craft advisory at Jan 8, 2016, 2:55 AM EST. It took effect at Jan 8, 2016, 3:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2016, 2:55 AM EST (07:55 UTC)
In effect from
Jan 8, 2016, 3:00 AM EST
Expired
Jan 9, 2016, 3:19 AM EST
In force
24 hr
Issued by
NWS Wilmington, NC

The text

As transmitted.

385 
WHUS72 KILM 080755
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
255 AM EST FRI JAN 8 2016

...ADVISORY CONDITIONS NORTH OF CAPE FEAR THIS MORNING AND
CAUTIONARY CONDITIONS SOUTH OF THE CAPE...

AMZ250-081700-
/O.CAN.KILM.SC.Y.0001.000000T0000Z-160109T0000Z/
/O.NEW.KILM.SC.Y.0002.160108T0800Z-160108T1700Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
255 AM EST FRI JAN 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY.

* WINDS...NORTHEAST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ256-080900-
/O.CAN.KILM.SC.Y.0001.000000T0000Z-160108T1200Z/
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
255 AM EST FRI JAN 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING.

$$

AMZ252-080900-
/O.CAN.KILM.SC.Y.0001.000000T0000Z-160109T0000Z/
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
255 AM EST FRI JAN 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING.

$$

8
4 follow-up statements
577 
WHUS72 KILM 081624
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1124 AM EST FRI JAN 8 2016

...ADVISORY CONDITIONS NORTH OF CAPE FEAR THIS MORNING AND
CAUTIONARY CONDITIONS SOUTH OF THE CAPE...

AMZ250-082300-
/O.EXT.KILM.SC.Y.0002.000000T0000Z-160108T2300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
1124 AM EST FRI JAN 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...NORTHEAST 10 TO 15 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REK
535 
WHUS72 KILM 082000
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
300 PM EST FRI JAN 8 2016

...ADVISORY CONDITIONS NORTH OF CAPE FEAR THIS MORNING AND
CAUTIONARY CONDITIONS SOUTH OF THE CAPE...

AMZ250-090500-
/O.EXT.KILM.SC.Y.0002.000000T0000Z-160109T0500Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
300 PM EST FRI JAN 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...NORTH 10 TO 15 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
359 
WHUS72 KILM 090015
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
715 PM EST FRI JAN 8 2016

AMZ252-091100-
/O.EXB.KILM.SC.Y.0002.000000T0000Z-160109T1100Z/
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
715 PM EST FRI JAN 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY.

* WINDS...NORTHEAST TO NORTH 10 TO 15 KT.

* SEAS...4 TO 6 FEET...HIGHEST SEAS FAR E PORTIONS. DOMINATING
  PERIODS WILL RUN 10 TO 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ250-091100-
/O.EXT.KILM.SC.Y.0002.000000T0000Z-160109T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
715 PM EST FRI JAN 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

* WINDS...NORTH TO NORTHEAST 10 TO 15 KT.

* SEAS...4 TO 6 FEET...HIGHEST SEAS OFF CAPE FEAR. DOMINATING
  PERIODS WILL RUN 10 TO 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DCH
199 
WHUS72 KILM 090819
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
319 AM EST SAT JAN 9 2016

AMZ250-252-090930-
/O.CAN.KILM.SC.Y.0002.000000T0000Z-160109T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
319 AM EST SAT JAN 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

A SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINE IS IN EFFECT
THROUGH MOST OF THE MORNING. 

$$
227

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 12:47 AM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Jan 8, 12:47 AM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1247 AM EST FRI JAN 8 2016

.SYNOPSIS...
COOL HIGH PRESSURE OVER THE AREA WILL WEAKEN TODAY WHILE AN UPPER
LEVEL DISTURBANCE BRINGS A CHANCE OF SHOWERS. A WARM FRONT WILL
MOVE NORTH ACROSS THE AREA SATURDAY INTO SATURDAY NIGHT OFFERING
A FEW MORE SHOWERS. A COLD FRONT WILL SWEEP ACROSS THE CAROLINAS
SUNDAY...WITH COLD HIGH PRESSURE BUILDING IN THROUGH EARLY WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 1247 AM FRIDAY...A WEDGE OF SURFACE HIGH PRESSURE WILL HOLD
ACROSS THE INTERIOR CAROLINAS OVERNIGHT AS LOW PRESSURE 400+ MILES
OFF THE CAPE FEAR COAST LIFTS TO THE NORTHEAST. TRAJECTORIES OF
SHOWERS OFFSHORE WILL KEEP THEM FROM IMPACTING US OVERNIGHT.
MOISTURE WILL INCREASE FROM THE SOUTHWEST OVERNIGHT AHEAD OF A
LINE OF CONVECTION MOVING ACROSS THE FLORIDA PANHANDLE IN
ASSOCIATION WITH A MID-LEVEL SHORTWAVE AND SURFACE LOW. EXPECT
THIS ACTIVITY TO BE ON THE DOORSTEP OF THE SOUTHWESTERN ZONES BY
SUNRISE.

DEWPOINTS IN THE LOW 40S ALONG WITH A PERSISTENT NORTHEAST BREEZE
AND THICKENING CLOUD COVER WILL KEEP MIN TEMPERATURES GENERALLY IN
THE MID 40S OVERNIGHT.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AS OF 330 PM THURSDAY...COLD AIR DAMMING WILL CONTINUE THROUGH
MOST OF THIS PERIOD WITH A SHORT WAVE TROUGH ASSOCIATED WITH UPPER
LEVEL PASSING OVER THE GREAT LAKES. THIS WILL BRING A CHANCE OF
SHOWERS TO THE REGION. THE CHANCES OF PRECIPITATION INCREASES BY
LATER SATURDAY AS AN UPPER LEVEL LOW OVER THE FOUR CORNERS LIFTS
OUT AND THE ASSOCIATED LIFT INCREASES BY SATURDAY AFTERNOON INTO
THE OVERNIGHT.

HIGH TEMPERATURES ON FRIDAY WILL MAKE IT INTO THE MID 50S AND
SLIGHTLY WARMING ON SATURDAY. LOWS ON FRIDAY NIGHT WILL BE IN THE
MID 40S AND INTO THE MID 50S BY SATURDAY NIGHT AS THE FLOW AT THE
SURFACE BEGINS TO REACT TO A COLD FRONT THAT WILL BE WEST OF THE
FORECAST AREA SATURDAY EVENING.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 330 PM THURSDAY...COLD FRONT BLASTING THROUGH ON SUNDAY, SO
MUCH SO THAT DIURNAL CURVE LIKELY OVERWHELMED AND THE HIGH
TEMPERATURE FORECAST VERY TRICKY. THE DAY MAY START OFF WITH A FEW
LIGHT SHOWERS ALONG THE COAST WITH FROPA BUT MOST OF THE DAY WILL BE
BREEZY AND DRY. THE REST OF THE PERIOD LOOKS DRY WITH A VERY LARGE
AND BROAD TROUGH IN THE EAST CENTERED ABOUT A HUDSON BAY LOW.
THIS WILL CONTINUALLY PUSH HIGH PRESSURE INTO THE EASTERN U.S.
TEMPERATURES WILL RUN ABOUT A CATEGORY BELOW CLIMO MOST DAYS WHEREAS
NIGHTS WILL BE FAIRLY SEASONABLE AS WEAK COLD ADVECTION SEEMS TO
OFFSHORE SOLAR INSOLATION.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
AS OF 06Z...IFR CEILINGS OVERNIGHT. MOISTURE WITH THE NEXT SYSTEM
WILL BRING LIGHT SCATTERED SHOWERS WITH CEILINGS STAYING IN
IFR/MVFR RANGE THROUGH THE DAY. CONTINUED NORTHEAST FLOW WITH IFR
CIGS TONIGHT.

EXTENDED OUTLOOK...POTENTIAL FOR MVFR EARLY SUNDAY. OTHERWISE
EXPECT VFR.

&&

.MARINE...
NEAR TERM /THROUGH 6 AM FRIDAY/...
AS OF 1247 AM FRIDAY...LOW PRESSURE WELL OFFSHORE COMBINED WITH A
SURFACE RIDGE ACROSS THE INTERIOR CAROLINAS IS RESULTING IN A
RELATIVELY STRONG GRADIENT OVER THE WATERS THIS EVENING. THIS IS
PRODUCING WIND GUSTS TO 30 KNOTS AND 6 FT SEAS FROM 10-20 NM OUT.
WITHIN 10 MILES OF SHORE SEAS REMAIN IN A 3-5 FT RANGE. A SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH 7 AM FOR ALL MARINE
ZONES EXCEPT LITTLE RIVER INLET TO MURRELLS INLET...WHICH IS
SOMEWHAT SHELTERED FROM THE HIGHER WAVES IN THIS NORTHEAST FLOW
PATTERN. THE GRADIENT IS EXPECTED TO RELAX SLOWLY LATER TONIGHT AS
THE LOW TRACKS FURTHER AWAY.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...COLD AIR DAMMING WILL CONTINUE THROUGH
MUCH OF THIS FORECAST PERIOD WITH A STRONG LOW WELL OFF THE COAST
MOVING NORTHEAST AWAY FROM THE REGION. BY LATE SATURDAY A STRONG
COLD FRONT WILL APPROACH THE WATER BY SUNRISE ON SUNDAY. WITH THE
NORTHEAST FLOW CONTINUING ON FRIDAY. AS A COLD FRONT APPROACHES
THE WINDS WILL VEER FROM THE NORTHEAST TO SOUTH. WIND SPEEDS WILL
SLOWLY DROP ON FRIDAY BUT WITH THE TIGHTENING PRESSURE GRADIENT
WITH THE APPROACHING FROM WINDS WILL INCREASE TO 15 TO 20 KT FROM
THE SOUTH.

SEAS WILL REMAIN AROUND 4 TO 6 FEET ON FRIDAY WITH THE 6 FOOT
WAVES IN THE 15 TO 20 MILE ZONE OFF THE COAST FROM LITTLE RIVER
INLET NORTHWARD. SEAS ARE EXPECTED TO DIMINISH BY FRIDAY NIGHT
AND SMALL CRAFT ADVISORY SHOULD BE DROPPED BY 7 PM FRIDAY. SEAS
WILL ONCE AGAIN REBOUND AND SMALL CRAFT CONDITIONS ARE EXPECTED
LATE SATURDAY NIGHT.

ON SATURDAY...A WARM FRONT WILL LIFT NORTH ACROSS THE WATERS
CAUSING WINDS TO SHIFT TO THE SE AND THEN TO THE SW LATE SATURDAY.
ACCOMPANYING THIS WIND SHIFT WILL BE A STEADY INCREASE IN SPEED TO
AROUND 20 KTS LATE IN THE DAY AND AT NIGHT. THIS WILL DRIVE WAVE
HEIGHTS ONCE AGAIN UP TO SCA THRESHOLDS OF 4-7 FT...AND RENEWED
HEADLINES ARE LIKELY LATE IN THE PERIOD.

LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 3 PM THURSDAY... COLD FRONTAL PASSAGE AT THE START OF THE
PERIOD SHOULD BE STRONG ENOUGH TO REQUIRE AN ADVISORY FOR SEAS EVEN
THOUGH WINDS MAY REMAIN JUST SHY. THE GRADIENT WILL EASE SUNDAY
EVENING AND NIGHT DURING WHICH TIME FLAGS WILL BE LOWERED. HIGH
PRESSURE BUILDS INTO THE GULF STATES ON MONDAY FURTHER EASING THE
WINDS ALLOWING FOR A CONTINUATION OF ABATING SEAS. EVEN LIGHTER
WINDS ON TUESDAY AS THE HIGH SINKS A BIT FURTHER SOUTH. THIS WILL
ALSO TURN THE WINDS SLIGHTLY FROM NORTHWEST TO WEST.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ256.
     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ250-
     252.

&&

NEAR TERM...CRM/MJC
SHORT TERM...DRH
LONG TERM...MBB
AVIATION...MJC
Hazardous weather outlook, Jan 7, 3:05 PM EST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
305 PM EST THU JAN 7 2016

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-082015-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
305 PM EST THU JAN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-082015-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
305 PM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-082015-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
305 PM EST THU JAN 7 2016

...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ256-082015-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
305 PM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:31 AM ESTRiver Flood WarningILMBladen25 hr

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.